# SDR DALA2023072105912

- Difficulty date: November 2, 2020
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 53,117 hours, 27,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 FUSELAGE / FRAME/FORMERS / FR16LH AT DOOR STOP NO 7 LEVEL / DOUBLE JOGGLE / HOLE C / CRACK. CORRECTIVE ACTION: REPAIRED PER ER/A 588166-14A. (1646639)
